# SDR ASAA2016011414828

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,721 hours, 4,114 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AT FL 270, 2 FMC "VTK" FLAG WAS DISPLAYED, WITH "CWS" ON FMA ROLL MODE. SWITCHED TO CAPTAIN ON AUTOPILOT AND MASTER, THEN "VTK" F/O FLAG DISAPPEARED AND NR 2 FMC RETURNED TO NORMAL OPS.  USED CAPT A/P AND FMC REMAINDER OF FLIGHT.  ACFT GROUNDED.  CREW STATED RT FMC  RECOVERED NORMAL,  OPS RT FMC,  OPS NORMAL REF AMM 34-61-00-710-801.  FMC TRANSFER SWITCH IN NORMAL POSITION.
